Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Spirals in the boundary of slices of quasi-Fuchsian space

Author: Dan Goodman
Journal: Conform. Geom. Dyn. 10 (2006), 136-158
MSC (2000): Primary 37F45; Secondary 37F30
Published electronically: July 27, 2006
MathSciNet review: 2237277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Bers and Maskit slices of the quasi-Fuchsian space of a once-punctured torus have a dense, uncountable set of points in their boundaries about which the boundary spirals infinitely.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30

Retrieve articles in all journals with MSC (2000): 37F45, 37F30

Additional Information

Dan Goodman
Affiliation: 68 New Street, Leamington Spa, CV31 1HL, United Kingdom
Address at time of publication: 73 Huddleston Road, London, N7 0AE, United Kingdom

Keywords: Maskit slice, Bers slice, quasi-Fuchsian space, spiral, once-punctured torus
Received by editor(s): December 19, 2004
Received by editor(s) in revised form: August 5, 2005
Published electronically: July 27, 2006
Additional Notes: The author would like to thank Caroline Series for extensive advice, and the referee for detailed comments on an earlier draft.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.